# SDR SWIA202508060708

- Difficulty date: July 8, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N312SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000915
- Aircraft time: 7,210 hours, 5,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR FORWARD EVACUATION SLIDE FLOOR FITTING SPRING WEAK/BROKEN.  REMOVED AND REPLACED FORWARD SERVICE DOOR FORWARD EVACUATION SLIDE FLOOR FITTING SPRING IAW AMM 53-10-21.
